AuthorsT. Gergelits, K. Mardal, B. F. Nielsen and Z. Strakoš
TitleLaplacian Preconditioning of Elliptic PDEs: Localization of the Eigenvalues of the Discretized Operator
AfilliationScientific Computing
StatusPublished
Publication TypeJournal Article
Year of Publication2019
JournalSIAM Journal on Numerical Analysis
Volume57
Issue3
Pagination1369 - 1394
Date PublishedFeb-01-2019
PublisherSIAM
Place PublishedSIAM Journal of Numerical Analysis
ISSN0036-1429
URLhttps://epubs.siam.org/doi/10.1137/18M1212458https://epubs.siam.org/doi/pdf/10.1137/18M1212458
DOI10.1137/18M1212458
Citation Key26758